On systems of non-overlapping Haar polynomials

Grigori A. Karagulyan Faculty of Mathematics and Mechanics, Yerevan State University, Yerevan, Armenia

Functional Analysis mathscidoc:2203.12003

Arkiv for Matematik, 58, (1), 121-131, 2020.4
We prove that log n is an almost everywhere convergence Weyl multiplier for the orthonormal systems of non-overlapping Haar polynomials. Moreover, it is done for the general systems of martingale difference polynomials.
No keywords uploaded!
[ Download ] [ 2022-03-10 17:04:20 uploaded by arkivadmin ] [ 431 downloads ] [ 0 comments ]
  title={On systems of non-overlapping Haar polynomials},
  author={Grigori A. Karagulyan},
  booktitle={Arkiv for Matematik},
Grigori A. Karagulyan. On systems of non-overlapping Haar polynomials. 2020. Vol. 58. In Arkiv for Matematik. pp.121-131. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220310170421023296936.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved